Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 2, Issue 6, Part A (2016)

Generalized (UH) stability of AQ functional equation in Banach Space: Using direct method

Author(s)
G Balasubramaniyan, M Arunkumar and C Muthatamilarasi
Abstract
In this paper, the authors proved the generalized Ulam-Hyers stability of additive-quadratic functional equation
f(3x + y - z) + f(3x – y + z) + f(-3x + y + z) = 3[f(x-y) + f(y-z) + f(z-x]
=9[f(X)+f(-x]+3f(X)-2f(-y)-f(y)-2f(-z)-f(z)

In Banach space

2010 Mathematics Subject Classification: 39B52, 32B72, 32B82
Pages: 09-16  |  528 Views  26 Downloads
How to cite this article:
G Balasubramaniyan, M Arunkumar and C Muthatamilarasi. Generalized (UH) stability of AQ functional equation in Banach Space: Using direct method. International Journal of Applied Research. 2016; 2(6): 09-16.
Call for book chapter
International Journal of Applied Research